IMECH-IR

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
迎风紧致格式求解Hamilton-Jacobi方程 期刊论文
计算物理, 2005, 卷号: 22, 期号: 2, 页码: 117-122
Authors:  田保林;  傅德薰;  马延文;  李新亮
Adobe PDF(180Kb)  |  Favorite  |  View/Download:558/180  |  Submit date:2007/06/15
Hamilton-jaeobi方程  迎风紧致格式  
Numerical Investigation of Richtmyer-Meshkov Instability Driven by Cylindrical Shocks 期刊论文
Acta Mechanica Sinica, 2005, 卷号: 22, 期号: 1, 页码: 9-16
Authors:  Tian BL(田保林);  Fu DX(傅德薰);  Ma YW(马延文);  Fu, DX (reprint author), Chinese Acad Sci, Inst Mech, LNM, Beijing 100080, Peoples R China.
Adobe PDF(296Kb)  |  Favorite  |  View/Download:924/247  |  Submit date:2007/06/15
群速度控制格式及二维Riemann解 期刊论文
计算力学学报, 2005, 卷号: 22, 期号: 1, 页码: 104-108
Authors:  田保林;  傅德薰;  马延文
Adobe PDF(215Kb)  |  Favorite  |  View/Download:526/206  |  Submit date:2007/06/15
紧致格式  群速度控制  二维riemann问题